# SDR GUUA95652021911A

- Difficulty date: February 19, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,034 hours, 34,754 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT FWD EMERGENCY EXIT, DIFFICULT TO OPEN.  ADJUSTED RIGHT FORWARD EMERGENCY EXIT OPERATIONAL CHECK GOOD.
